# SDR DALA2022071204849

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 3,857 hours, 1,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGBOOK: 9217326. CATERING REPORTED DENT ON BOTTOM RIGHT CORNER ON L2 DOOR REMOVED CORNER AND STRAIGHT SEAL RETAINERS. NO DAMAGE TO RETAINERS. REMOVED DAMAGE SKIN 1" X 2 3/4" ON LOWER AFT STRAIGHT EDGE JUST BEFORE CORNER. PER A220 SRM 52-12-01-03AAA-664A-A. WIP 651159 HFEC INSPECTED CUT OUT PER A220 NDTM BD500-A-J52-10- 02-00AAA-353A-A DAMAGE CONTAINED. QC5107 FABRICATED FILLER 0.080 AND DOUBLER 0.071 BOTH 2024-T3. NEEDS COUNTERSINK. WIP 651159 COUNTERSUNK HOLES PER A220 ASRP 52-12. OK TO TREAT AND PRIME QC 5279 TREATED AND PRIMED PER A220 ASRP52-12 QC 5279 OK TO INSTALL QC 5279 STARTED TO INSTALL REPAIR 507872 FINISHED INSTALLING FASTENERS PER A220 ASRP 52-12-01 WIP 130166 RII INSPECTED C/W. OK TO PAINT QC 5219 PAINTED REPAIR. PLACED ON 12000 FLIGHT CYCLE MONITOR PER A220 ASRP 52-12-01-03AAA-664A-A. REF LOG 2315408. (LP# 9217326)
